Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 2,     Summer 2000

 

GLOBAL STABILITY OF CELLULAR POPULATIONS WITH UNEQUAL DIVISION
LAURENT PUJO-MENJOUET AND RYSZARD RUDNICKI

Abstract. A two-phase model for the growth of a single cellular population is presented. In this model the reproduction occurs by fission into two unequal parts. The evolution of the population is described by a nonlinear partial differential equation with time delay and integral term containing maturity variable. We give conditions for global stability of the solutions of this equation.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)